| Model Number |
1116-321B4B-11-USA-0 |
| Medical Device Problem Codes |
Overheating of Device (1437); Unable to Obtain Readings (1516); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device was unable to detect the attached electrode pads, the nibp did not function and the device overheated.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.